# SDR JR2R201721029212

- Difficulty date: October 29, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- Aircraft time: 47,815 hours, 39,740 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 9955779
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WIRE TROUGH COVER CRACKED AND BENT, FWD OF SEAT.  REPAIRED CO-PILOTS WIRE TROUGH COVER IAW SRM 51-70-4.
